# SDR AU991006

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 7160 · Engine Air Intake System
- Part: Connector
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 STRUT BULKHEAD CONNECTORS ARCING.  FURTHER INVESTIGATION FOUND THE WIRING LOOM CONDUIT D8451P DRAIN HOLE INCORRECTLY POSITIONED ALLOWING A BUILD UP OF HYDRAULIC FLUID AT THE REAR OF THE CONNECTOR WHICH CAUSED DETERIORATION OF THE RUBBER INSERT WHICH ALLOWED THE PINS TO SHORT CIRCUIT.
